# SDR SWAA2022122177411

- Difficulty date: December 1, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STRAP UNDER FLOOR SUPPORT CORROSION STA 767+14 RBL 20'<[01] FOUND EXFOLIATING CORROSION AT AFT CARGO COMPARTMENT STRAP UNDER FLOOR SUPPORT AT STA 767+ 14 RBL 20. THIS CORROSION IS OUT OF LIMITS AS PER REF SRM 53-00-53-1A-2. PART NEEDS REPLACEMENT;[02] REMOVED STRAP AT AFT CARGO COMPARTMENT UNDER FLOOR SUPPORT STRUCTURE STA 767+14' AND RBL 20 REF SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED HOLES ON NEW AFT CARGO COMPARTMENT STRAP UNDER FLOOR SUPPORT REF SRM 51-40-05;[04] VERIFIED STEP 1; 2; 3 AND OK TO INSTALL STRAP;[05] PARTIALLY INSTALLED AFT CARGO COMPARTMENT STRAP UNDER FLOOR SUPPORT AT STA 767+14 RBL 20 REF SRM 51-40-02;[06] FINALIZED INSTALLATION OF AFT CARGO COMPARTMENT STRAP UNDER FLOOR SUPPORT AT STA 767+ 14 RBL 20' REF SRM 51-40-02;[07] VERIFIED STEP 6
